# SDR 2016FA0000454

- Difficulty date: August 29, 2016
- Submitted: September 23, 2016
- Operation: General aviation
- Aircraft: N8119H
- Make and model: Piper PA-28-161
- Aircraft serial: 288016127
- Aircraft time: 12,661 hours
- Engine: Lyc O320D3G
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 78738003
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION CRACKS WERE FOUND ON THE RIGHT MAIN LANDING GEAR STRUT LOCATED AT THE ATTACHMENT POINT OF THE LOWER SCISSOR. THE AIRCRAFT WAS TAKEN OUT OF SERVICES UNTIL PARTS COULD BE PROCURED.
